Inventiones mathematicae

, Volume 107, Issue 1, pp 603–636

On ℓ of algebraic monodromy groups in compatible systems of representations

  • M. Larsen
  • R. Pink
Article

DOI: 10.1007/BF01231904

Cite this article as:
Larsen, M. & Pink, R. Invent Math (1992) 107: 603. doi:10.1007/BF01231904

Copyright information

© Springer-Verlag 1992

Authors and Affiliations

  • M. Larsen
    • 1
  • R. Pink
    • 2
  1. 1.University of PennsylvaniaPhiladelphiaUSA
  2. 2.Mathematisches Institut der Universität BonnBonn 1Federal Republic of Germany

Personalised recommendations